Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 49, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 4, 2024, 1:17 AM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2024, 1:17 AM CDT (06:17 UTC)
- Expired
- Jun 4, 2024, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 26 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:30 AM CDT | FLASH FLOOD | Moore, OK | Reports of at least five water rescues throughout portions of Moore. |
| Jun 4, 2:00 AM CDT | FLASH FLOOD | 2 W Tinker Air Force Ba, OK | Heavy rainfall caused Crutcho Creek to rise out of its banks, flooding portions of adjacent neighborhoods near Tinker Air Force Base. Event time is estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted.
233
WGUS54 KOUN 040617
FFWOUN
OKC027-109-040930-
/O.NEW.KOUN.FF.W.0049.240604T0617Z-240604T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
117 AM CDT Tue Jun 4 2024
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northwestern Cleveland County in central Oklahoma...
Southwestern Oklahoma County in central Oklahoma...
* Until 430 AM CDT.
* At 117 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southern Oklahoma City, western Norman, Moore, Midwest City, Del
City, Valley Brook, Tinker Air Force Base, Stanley Draper Lake,
Smith Village and Will Rogers Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3545 9765 3545 9734 3529 9735 3528 9756
3529 9756 3529 9757 3530 9757 3530 9758
3530 9759 3533 9763 3545 9766
FLASH FLOOD...RADAR INDICATED
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 10:47 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 3, 10:47 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1047 PM CDT Mon Jun 3 2024
...New AVIATION...
.UPDATE...
Issued at 912 PM CDT Mon Jun 3 2024
POPS over central and southeastern Oklahoma have been increased
from late this evening into mid-morning Tuesday. There is some
persistence in signals for scattered thunderstorms to develop in
a warm-advection regime across parts of central Oklahoma around
midnight. Some of these could produce large hail and strong wind
gusts.
&&
.SHORT TERM...
(This evening through Tuesday)
Issued at 154 PM CDT Mon Jun 3 2024
Storm potential this evening will transition from southwest
Oklahoma/western north Texas to the northeast, as several members of
the 12Z HREF depict thunderstorm development in central Oklahoma
between sunset and midnight. This appears to be triggered by an
elevated warm front along the leading edge of the LLJ, as MUCAPE
rises to near 4,000 J/kg late in the evening. Bulk shear will be
sufficient for the development of likely elevated supercells
initially, which will pose a threat for large to very large hail
near the OKC metro. Thereafter, the continued strengthening of the
low-level jet will likely induce further convection initiation
and the development of an MCS, which guidance shows moving south-
southeast into south central Oklahoma with more of a risk for
damaging wind gusts. All of this remains lower-confidence, but
sufficient signal and meteorological reasoning exists for us to
keep a close watch on this potential round of storms.
One thing you learn in this area and in this time of year is to
never say "Tomorrow will be dry". But... at least for now, there is
an indication of weakening of deep-layer flow and potentially no
obvious boundaries to initiate convection tomorrow afternoon. Most
guidance indicates a rather warm-to-hot day with highs in the low
90s to low 100s. There's some reason to be doubtful given the
widespread rain today, but this would just turn the day more humid
rather than more pleasant.
A breath of northwest flow returns into our area tomorrow night, so
another MCS will likely occur sometime overnight mostly north of I-
40. We'll get those details locked down as uncertainty gets reduced.
Meister
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 154 PM CDT Mon Jun 3 2024
This is an especially difficult long-term AFD to write, because,
well... it's especially difficult to figure out what's going to
happen beginning on Wednesday.
A powerful mid-latitude jet will eject into the northern Plains
during the day on Wednesday, which will be the primary driver of
this uncertainty. It will create a northeast-to-southwest dipole,
with an unseasonably strong (594 dam) ridge across the Staked Plains
and an unseasonably strong (549 dam) trough across the Upper Great
Lakes. Between that, we'll find ourselves right on the northeastern
fringe of the ridge. This could play out in a couple of different
ways - either we could end up with just enough northwest flow to
keep nightly MCSs moving into our area, especially the northeast
portion, or we could end up hot and dry. We could end up both - June
2023 in Wichita Falls was hot and dry even while OKC and points
north were repeatedly receiving heavy rainfall and cooler
temperatures. Right now, I'd lean towards using the experience from
2023 and the last few weeks here in 2024 where chances for storms
have largely overperformed model guidance rather than vice versa.
This might signal a somewhat more active and cooler than normal end
to the week and weekend, especially further north and east in our
area.
Meister
&&
.AVIATION...
(06Z TAFS)
Issued at 1045 PM CDT Mon Jun 3 2024
Thunderstorms are expected through daybreak across central and
southeastern Oklahoma. MVFR ceilings are generally expected
tonight and Tuesday morning before lifting during the afternoon.
South to southeast winds will be common before a weak cold front
shifts them to north at KWWR around 18Z and passes through central
Oklahoma after sunset.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 90 69 90 / 40 20 40 0
Hobart OK 68 96 69 94 / 20 0 20 0
Wichita Falls TX 71 97 71 92 / 20 10 20 0
Gage OK 66 91 64 95 / 10 10 10 0
Ponca City OK 66 86 66 90 / 40 10 50 0
Durant OK 70 90 72 88 / 50 30 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 4 AM CDT Tuesday for OKZ023>031-033>042-
044>047.
TX...Flood Watch until 4 AM CDT Tuesday for TXZ083>090.
&&
SHORT TERM...04
LONG TERM....04
AVIATION...09Hazardous weather outlook, Jun 3, 10:10 PM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1010 PM CDT Mon Jun 3 2024 OKZ004>048-050>052-TXZ083>090-041945- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard- Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1010 PM CDT Mon Jun 3 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms are expected tonight in central and southeastern Oklahoma, with hail up to 2 inches in diameter possible along with damaging winds. Heavy rainfall will also be possible with the storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Strong to severe storms will be possible mainly Tuesday afternoon and evening as storms develop south into the area along and ahead of an advancing cold front. Thunderstorm chances return late Thursday night and continue through the weekend. Although widespread severe is not expected at this time, a few strong to severe storms may occur. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 4, 12:31 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Norman OK
1231 AM CDT Tue Jun 4 2024
OKZ025-026-029-030-040615-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
1231 AM CDT Tue Jun 4 2024
...A strong thunderstorm will impact portions of southwestern
Lincoln, southeastern Oklahoma, northeastern Cleveland and
northwestern Pottawatomie Counties through 115 AM CDT...
At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Oklahoma City, moving northeast at 20 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Del City,
Choctaw, Harrah, McLoud, Pink, Valley Brook, Stella, Tinker Air Force
Base, Stanley Draper Lake, Dale, Newalla, Lake Thunderbird, Bethel
Acres, and Little Axe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3519 9749 3542 9752 3555 9707 3521 9698
TIME...MOT...LOC 0531Z 247DEG 17KT 3532 9736
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Jun 4, 12:39 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Norman OK
1239 AM CDT Tue Jun 4 2024
OKZ023-024-027-040615-
Grady OK-Canadian OK-Caddo OK-
1239 AM CDT Tue Jun 4 2024
...A strong thunderstorm will impact portions of northwestern Grady,
central Caddo and southwestern Canadian Counties through 115 AM
CDT...
At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Binger, moving east at 15 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Union City, Minco, Binger, Amber, Gracemont, Lookeba, Pocasset,
Cogar, Albert, Lake Chickasha, and Fort Cobb Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3523 9856 3544 9851 3537 9782 3508 9790
TIME...MOT...LOC 0539Z 267DEG 12KT 3530 9828
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Jun 4, 12:52 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Norman OK
1252 AM CDT Tue Jun 4 2024
OKZ031-032-040645-
Hughes OK-Seminole OK-
1252 AM CDT Tue Jun 4 2024
...A strong thunderstorm will impact portions of northeastern
Seminole and northwestern Hughes Counties through 145 AM CDT...
At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Seminole, moving northeast at 10 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seminole, Wewoka, Wetumka, Cromwell, and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3524 9621 3510 9660 3526 9670 3539 9654
3539 9653 3540 9653 3544 9648 3546 9646
3545 9644 3529 9644 3529 9626
TIME...MOT...LOC 0552Z 241DEG 8KT 3522 9658
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Jun 4, 1:01 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
101 AM CDT Tue Jun 4 2024
OKZ018-019-024-025-040700-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
101 AM CDT Tue Jun 4 2024
...A strong thunderstorm will impact portions of southeastern
Kingfisher, northern Oklahoma, southern Logan and northeastern
Canadian Counties through 200 AM CDT...
At 101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Piedmont, moving east at 30 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Oklahoma City, Edmond, Guthrie, Yukon, Bethany, Warr Acres,
The Village, Piedmont, Nichols Hills, Jones, Luther, Arcadia,
Meridian, Woodlawn Park, Lake Aluma, Seward, Richland, Wiley Post
Airport, and Downtown Edmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3549 9783 3571 9788 3589 9720 3557 9714
TIME...MOT...LOC 0601Z 255DEG 24KT 3564 9776
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Jun 4, 1:02 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
102 AM CDT Tue Jun 4 2024
OKZ026-030>032-040700-
Pottawatomie OK-Hughes OK-Seminole OK-Lincoln OK-
102 AM CDT Tue Jun 4 2024
...Strong thunderstorms will impact portions of northern Seminole,
southeastern Lincoln, northeastern Pottawatomie and Hughes Counties
through 200 AM CDT...
At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meeker to 3 miles northwest of Stuart.
Movement was north at 20 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shawnee, Seminole, Holdenville, Chandler, Wewoka, Stroud, Prague,
Wetumka, Meeker, Davenport, Dustin, Calvin, Cromwell, Johnson,
Stuart, Sparks, Lamar, Kendrick, Horntown, and Yeager.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3505 9609 3485 9609 3551 9706 3592 9664
3586 9662 3540 9662 3541 9658 3539 9654
3544 9657 3546 9654 3543 9649 3546 9648
3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0602Z 191DEG 16KT 3545 9688 3494 9613
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Jun 4, 1:13 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Norman OK
113 AM CDT Tue Jun 4 2024
OKZ023>030-040715-
Grady OK-Oklahoma OK-Canadian OK-Pottawatomie OK-Caddo OK-
Cleveland OK-McClain OK-Lincoln OK-
113 AM CDT Tue Jun 4 2024
...Strong thunderstorms will impact portions of northern Grady,
northeastern Caddo, southwestern Lincoln, southern Oklahoma,
Cleveland, southern Canadian, northwestern Pottawatomie and
northwestern McClain Counties through 215 AM CDT...
At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Meeker to 3 miles
southeast of Binger. These storms were nearly stationary.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Shawnee, Del City, El
Reno, Newcastle, Blanchard, Anadarko, Tecumseh, Yukon, Bethany,
Mustang, Choctaw, Warr Acres, Noble, Tuttle, Harrah, and McLoud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3514 9688 3506 9844 3552 9826 3559 9681
TIME...MOT...LOC 0613Z 056DEG 3KT 3545 9696 3528 9829
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:09 PM CDT | Special Weather Statement | OUN | Washita | 36 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | OUN | Washita | 47 min |
| Jun 3, 11:05 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Jun 3, 11:56 PM CDT | Special Weather Statement | OUN | Canadian | 49 min |
| Jun 4, 12:02 AM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Jun 4, 12:04 AM CDT | Special Weather Statement | OUN | Hughes | 41 min |
| Jun 4, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| Jun 4, 12:16 AM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Jun 4, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 53 min |
| Jun 4, 12:24 AM CDT | Special Weather Statement | OUN | Grady | 66 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | OUN | Canadian | 47 min |
| Jun 4, 12:31 AM CDT | Special Weather Statement | OUN | Cleveland | 44 min |
| Jun 4, 12:39 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Jun 4, 12:41 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 4, 12:52 AM CDT | Special Weather Statement | OUN | Seminole | 53 min |
| Jun 4, 12:57 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 4, 12:59 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 4, 1:01 AM CDT | Special Weather Statement | OUN | Oklahoma | 59 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | OUN | Hughes | 58 min |
| Jun 4, 1:13 AM CDT | Special Weather Statement | OUN | Caddo, Cleveland, Oklahoma, Pottawatomie | 62 min |
| Jun 4, 1:30 AM CDT | Special Weather Statement | OUN | Grady, McClain, Pottawatomie, Seminole | 60 min |
| Jun 4, 1:37 AM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 3 hr |
| Jun 4, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 28 min |
| Jun 4, 1:58 AM CDT | Special Weather Statement | OUN | Hughes | 62 min |
| Jun 4, 2:07 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Pontotoc, Pottawatomie and 1 more | 38 min |
| Jun 4, 2:09 AM CDT | Special Weather Statement | OUN | Blaine | 36 min |
| Jun 4, 2:10 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Jun 4, 2:22 AM CDT | Flash Flood Warning | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| Jun 4, 2:30 AM CDT | Flash Flood Warning | OUN | Cleveland | 3 hr |
| Jun 4, 2:37 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more | 38 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 45 min |
| Jun 4, 2:55 AM CDT | Special Weather Statement | OUN | Canadian | 35 min |
| Jun 4, 2:57 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 3 hr |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 41 min |
| Jun 4, 3:44 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 1 more | 61 min |
| Jun 4, 3:51 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Jun 4, 4:18 AM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Jun 4, 4:41 AM CDT | Special Weather Statement | OUN | Bryan, Marshall | 34 min |
| Jun 4, 4:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 33 min |
| Jun 4, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 38 min |
| Jun 4, 5:13 AM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| Jun 4, 5:22 AM CDT | Areal Flood Warning | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| Jun 4, 5:31 AM CDT | Special Weather Statement | OUN | Coal | 29 min |
| Jun 4, 5:51 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 4, 5:59 AM CDT | Special Weather Statement | OUN | Coal | 31 min |
| Jun 4, 6:13 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Jun 4, 6:27 AM CDT | Special Weather Statement | OUN | Atoka | 33 min |
| Jun 4, 6:43 AM CDT | Special Weather Statement | OUN | Coal | 32 min |
| Jun 4, 7:12 AM CDT | Special Weather Statement | OUN | Hughes | 18 min |
| Jun 4, 7:26 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
| Jun 4, 8:51 AM CDT | River Flood Warning | OUN | Atoka | 3 days |
| Jun 4, 8:52 AM CDT | River Flood Advisory | OUN | Bryan | 48 hr |
| Jun 4, 1:34 PM CDT | Flood Watch | OUN | Atoka, Bryan, Cleveland, Coal, Garvin, Grady and 10 more | 15 hr |
| Jun 4, 2:12 PM CDT | River Flood Advisory | OUN | Atoka | 42 hr |
| Jun 4, 6:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.